zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence and periodic solutions for an impulsive reaction-diffusion food-chain system with Holling type III functional response. (English) Zbl 1210.35278
Summary: An impulsive reaction-diffusion periodic food-chain system with Holling type III functional response is presented and studied in this paper. Sufficient conditions for the ultimate boundedness and permanence of the food-chain system are established based on the upper and lower solution method and comparison theory of differential equation. By constructing appropriate auxiliary function, the conditions for the existence of a unique globally stable positive periodic solution are also obtained. Some numerical examples are shown to illustrate our results. A discussion is given in the end of the paper.

35R12Impulsive partial differential equations
35Q92PDEs in connection with biology and other natural sciences
92D25Population dynamics (general)
35A15Variational methods (PDE)
35B09Positive solutions of PDE
35B10Periodic solutions of PDE
35B35Stability of solutions of PDE
Full Text: DOI
[1] Skellam, J. G.: Random dispersal in theoretical populations, Biometrika 38, 196-218 (1951) · Zbl 0043.14401
[2] Fisher, R. A.: The wave of advance of advantageous genes, Ann. eugen. 7, 353-369 (1937) · Zbl 63.1111.04
[3] Kolmogoroff, A.; Petrovsky, I.; Piscounoff, N.: Study of the diffusion equation with growth of the quantity of matter and its application to a biological problem, Moscow univ. Bull. math. 1, 1-25 (1937)
[4] Ainseba, B.; Aniţa, S.: Internal stabilizability for a reaction-diffusion problem modeling a predator--prey system, Nonlinear anal. 61, 491-501 (2005) · Zbl 1072.35090 · doi:10.1016/j.na.2004.09.055
[5] Xu, R.; Ma, Z.: Global stability of a reaction-diffusion predator--prey model with a nonlocal delay, Math. comput. Model. 50, 194-206 (2009) · Zbl 1185.35130 · doi:10.1016/j.mcm.2009.02.011
[6] Liu, X.; Huang, L.: Permanence and periodic solutions for a diffusive ratio-dependent predator--prey system, Appl. math. Model. 33, 683-691 (2009) · Zbl 1168.35377 · doi:10.1016/j.apm.2007.12.002
[7] Rosen, G.: Solutions to certain classes of linearized reaction-diffusion equations, J. franklin inst. 303, No. 1 (1977) · Zbl 0343.35072 · doi:10.1016/0016-0032(77)90071-0
[8] Shi, J.; Shivaji, R.: Persistence in reaction-diffusion models with weak allee effect, J. math. Biol. 52, 807-829 (2006) · Zbl 1110.92055 · doi:10.1007/s00285-006-0373-7
[9] Duque, C.; Kiss, K.; Lizana, M.: On the dynamics of an n-dimensional ratio-dependent predator--prey system with diffusion, Appl. math. Comput. 208, 98-105 (2009) · Zbl 1155.92037
[10] Xu, R.: A reaction-diffusion predator--prey model with stage structure and nonlocal delay, Appl. math. Comput. 175, 984-1006 (2006) · Zbl 1099.92081 · doi:10.1016/j.amc.2005.08.014
[11] Ge, Z.; He, Y.: Diffusion effect and stability analysis of a predator--prey system described by a delayed reaction-diffusion equations, J. math. Anal. appl. 339, 1432-1450 (2008) · Zbl 1132.35087 · doi:10.1016/j.jmaa.2007.07.060
[12] Qiu, J.; Cao, J.: Delay-dependent exponential stability for a class of neural networks with time delays and reaction-diffusion terms, J. franklin inst. 346, 301-314 (2009) · Zbl 1166.93368 · doi:10.1016/j.jfranklin.2008.11.002
[13] Song, Q.; Cao, J.: Global exponential robust stability of Cohen--Grossberg neural network with time-varying delays and reaction-diffusion terms, J. franklin inst. 343, 705-719 (2006) · Zbl 1135.93026 · doi:10.1016/j.jfranklin.2006.07.001
[14] Iovane, G.; Kapustyan, A.; Valero, J.: Asymptotic behaviour of reaction-diffusion equations with non-damped impulsive effects, Nonlinear anal. TMA 68, 2516-2530 (2008) · Zbl 1228.35063 · doi:10.1016/j.na.2007.02.002
[15] Ahmad, S.; Stamova, I. M.: Asymptotic stability of competitive systems with delays and impulsive perturbations, J. math. Anal. appl. 334, 686-700 (2007) · Zbl 1153.34044 · doi:10.1016/j.jmaa.2006.12.068
[16] Liu, B.; Teng, Z.; Liu, W.: Dynamic behaviors of the periodic Lotka--Volterra competing system with impulsive perturbations, Chaos, solitons and fractals 31, 356-370 (2007) · Zbl 1145.34029 · doi:10.1016/j.chaos.2005.09.059
[17] Zeng, G.; Wang, F.; Nieto, J. J.: Complexity of a delayed predator--prey model with impulsive harvest and Holling type II functional response, Adv. complex syst. 11, 77-97 (2008) · Zbl 1168.34052 · doi:10.1142/S0219525908001519
[18] Zhang, H.; Chen, L.; Nieto, J.: A delayed epidemic model with stage-structure and pulses for management strategy, Nonlinear anal. RWA 9, 1714-1726 (2008) · Zbl 1154.34394 · doi:10.1016/j.nonrwa.2007.05.004
[19] Yang, X.; Li, F.; Long, Y.; Cui, X.: Existence of periodic solution for discrete-time cellular neural networks with complex deviating arguments and impulses, J. franklin inst. 347, 559-566 (2010) · Zbl 1185.93077 · doi:10.1016/j.jfranklin.2009.12.004
[20] Song, Q.; Cao, J.: Dynamical behaviors of discrete-time fuzzy cellular neural networks with variable delays and impulses, J. franklin inst. 345, 39-59 (2008) · Zbl 1167.93369 · doi:10.1016/j.jfranklin.2007.06.001
[21] Lakshmikantham, V.; Bainov, D.; Simenov, P.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[22] Yan, X.; Wu, Y.; Zhong, C.: Uniform attractors for impulsive reaction-diffusion equations, Appl. math. Comput. 216, 2534-2543 (2010) · Zbl 1204.49036 · doi:10.1016/j.amc.2010.03.095
[23] Akhmet, M. U.; Beklioglu, M.; Ergenc, T.; Tkachenko, V. I.: An impulsive ratio-dependent predator--prey system with diffusion, Nonlinear anal. RWA 7, 1255-1267 (2006) · Zbl 1114.35097 · doi:10.1016/j.nonrwa.2005.11.007
[24] Wang, Q.; Wang, Z.; Wang, Y.; Zhang, H.; Ding, M.: An impulsive ratio-dependent n+1-species predator--prey model with diffusion, Nonlinear anal. RWA 11, 2164-2174 (2010) · Zbl 1189.35362 · doi:10.1016/j.nonrwa.2009.11.013
[25] Huang, Y.; Chen, F.; Zhong, L.: Stability analysis of a prey--predator model with Holling type III response function incorporating a prey refuge, Appl. math. Comput. 182, 672-683 (2006) · Zbl 1102.92056 · doi:10.1016/j.amc.2006.04.030
[26] Kar, T. K.; Matsuda, H.: Global dynamics and controllability of a harvested prey--predator system with Holling type III functional response, Nonlinear anal. Hybrid syst. 1, 59-67 (2007) · Zbl 1117.93311 · doi:10.1016/j.nahs.2006.03.002
[27] Wang, L.; Li, W.: Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator--prey model with Holling type functional response, J. comput. Appl. math. 162, 341-357 (2004) · Zbl 1076.34085 · doi:10.1016/j.cam.2003.06.005
[28] Zhang, X.; Zhang, Q.; Sreeram, V.: Bifurcation analysis and control of a discrete harvested prey--predator system with beddington--deangelis functional response, J. franklin inst. 347, 1076-1096 (2010) · Zbl 1210.92062 · doi:10.1016/j.jfranklin.2010.03.016
[29] Wang, W.; Shen, J.; Nieto, J. J.: Permanence and periodic solution of predator--prey system with Holling type functional response and impulses, Discrete dynamics in nature and society 2007 (2007) · Zbl 1146.37370 · doi:10.1155/2007/81756
[30] Walter, W.: Differential inequalities and maximum principles; theory, new methods and applications, Nonlinear anal. Appl. 30, 4695-4711 (1997) · Zbl 0893.35014 · doi:10.1016/S0362-546X(96)00259-3
[31] Smith, L. H.: Dynamics of competition, Lecture notes in mathematics 1714, 192-240 (1999) · Zbl 1002.92564
[32] Pao, C. V.: Nonlinear parabolic and elliptic equations, (1992) · Zbl 0777.35001
[33] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[34] Liu, X.; Chen, L.: Global dynamics of the periodic logistic system with periodic impulsive perturbations, J. math. Anal. appl. 289, 278-291 (2004) · Zbl 1054.34015 · doi:10.1016/j.jmaa.2003.09.058